# SDR CALA2000257

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 656134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L-ANGLE AT STA 500D, STRINGER 26L F/B/B.  REMOVED AND REPLACED ANGLE REF SRM 51-70-12.
